# SDR 97ZZZM149

- Difficulty date: December 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N181GA
- Make and model: Beech 1900C
- Aircraft serial: UB24
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 288
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT SCHEDULED INSPECTION, DISCOVERED CORROSION ON BELLY SKIN AND STRINGER DOUBLER AT FUSELAGE STATION 288 AND STRINGER 14 LEFT.  REPLACED CORRODED STRINGER AND SKIN PER THE STRUCTURAL REPAIR MANUAL.  337 FORM SUBMITTED.
